ASPIRIN COMPLEX Btl.M.Gran.z.Hherst.e.sUf.Z.Ne., 10 pcs
ASPIRIN COMPLEX Granulat Beutel
Manufacturer: Bayer Vital GmbH
Instruction: Download PDF
PZN: 03227112
Content: 10 St
Reward Points: 90
Availability: In stock
11.05€
6.40€
from German pharmacies to your address
Instructions for use for ASPIRIN COMPLEX Btl.M.Gran.z.Hherst.e.sUf.Z.Ne., 10 pcs
Aspirin® Complex
Active ingredients: acetylsalicylic acid, pseudoephedrinhydrochloride
Areas of application: For the symptomatic treatment of crushing mucosa of the nose and sinuses in runny nose (rhinosinusitis) with pain and fever in the context of a cold or a flu infection.
Notes: Do not take this medicine without a medical advice for more than 3 days. Contains 2 g sucrose (sugar) per bag. Please note leaflet!
Read the package supplement and ask your doctor or pharmacist for risks and side effects.
Bayer Vital GmbH, 51368 Leverkusen, Germany. Stand 06/2019
In the case of runny nose, pain and fever
The advantages at a glance:
• Fast work thanks to soluble dosage form
• Relieves typical cold symptoms: runny nose with pain and fever
• freed clogged noses and sinuses
• Duration of action up to six hours
• good compatibility
Aspirin® Complex freed when the cold is cold with head, neck and body pain and fever. With Aspirin® Complex you are full of life despite a cold.
The combination preparation for colds
Aspirin® Complex is a combination preparation of two highly efficient active ingredients. This means that it helps with several colds at the same time: Aspirin® Complex relieves pain, lowers fever and has anti -inflammatory properties. In addition, in the case of a runny nose and blocked nose, it causes the mucous membrane to swell in the nose and sinuses so that they can breathe freely again. Aspirin® Complex is a granules that dissolves in water and thus folds its effect quickly - you can get unpleasant cold complaints under control. For everyone who wants to be active privately or professionally despite a cold.
Active ingredients
• 500 mg acetylsalicylic acid (ASA)
• 30 mg pseudoephedrinhydrochloride
Mode of action
Aspirin® Complex contains two active ingredients:
On the one hand, acetylsalicylic acid (ASA), which has fever -lowering, pain relieving and anti -inflammatory properties. Their effect has an acetylsalicylic acid for certain body's own messenger substances, the so -called prostaglandins, which ensure increased sensitivity of the pain receptors in the body. With the help of the active ingredient ASS, the formation of the prostaglandins is inhibited, which lowers the sensitivity of the pain receptors - pain and inflammatory reactions are reduced in this way.
On the other hand, the active ingredient pseudoephedrine is represented in Aspirin® Complex, which frees the clogged nose and sinuses as part of a cold in runny nose. Pseudoephedrine has vascular -narrowing properties, which in turn causes the nasal mucosa to swell - free breaks are made possible.
Conclusion: The active ingredient combination of acetylsalicylic acid and pseudoephedrine quickly frees you from runny nose with pain and fever.
Information on taking
Aspirin® Complex is a granulate that has to be dissolved before taking water. Give one or two bags in a glass of water and stir it well. Then drink the glass quickly.
The recommended dose for adults and adolescents (from 16 years) is:
• Single dose: 1 - 2 bags
• Daily maximum dose: up to 6 bags
In the case of more pronounced complaints, it is advisable to take two bags. If the symptoms sound, you can reduce the dose to a bag. The intake of the single dose can be repeated at intervals of 4-8 hours if necessary.
You can find more information on taking Aspirin® Complex to the package insert.
Further information on the application
For diabetes patients, it should be noted that Aspirin® contains Complex sucrose (2 g per bag). You can read further information, such as taking during pregnancy and lactation, in the package insert.
Possible side effects when taking it
The intake of Aspirin® Complex is associated with possible side effects; As with all drugs, these can occur, but do not have to. Possible side effects can be found in the package insert.
Medicines Reviews
Sigrid
11/9/2021
This remedy helps really quickly and reliably with colds. Especially at night you can sleep well. I recommend it.
Australien
26/5/2019
Aspirin Complex immediately relieves the symptoms. The taste is also okay. I am totally satisfied.
poeb52
8/5/2018
Aspirin Complex bag with granules helps well with a cold. I have had good experiences with this remedy and therefore take it again and again.
Anonym
4/4/2018
In my opinion, belong in every household pharmacy if what is on the approach is stressful for general well -being. The granules helps preventive
Sabrina (Gast)
31/8/2017
I am completely satisfied. Every time I have a headache, I use this product
Anonym (Gast)
27/2/2017
Ehr good product does what it promises.
Kathrin N. (Leitheim)
30/6/2014
as soon as a cold is announced Aspirin Complex the right solution for this. Whether headache or runny nose or fever, it helps with everything, I can only recommend
Christine S. (Hemer)
5/12/2012
I can recommend! Take it immediately with the first signs and then regularly!
Jana R. (Berlin)
17/10/2012
it's super great
Write a review
Related Products
Popular in Immediate help
-30%

BOXAGRIPPAL Forte cold rod. 400 mg/60 mg fta, 12 pcs
BOXAGRIPPAL forte Erkältungstab. 400 mg/60 mg FTA
10.55€ 15.11€